# SDR UIEA2014031400104

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,493 hours, 18,535 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NON-COMMANDED AILERON INPUT, NON-COMMANDED RT AUTOPILOT ENGAGEMENT, NON-COMMANDED VS ENGAGEMENT, NON-COMMANDED HEADING HOLD & NON-COMMANDED STAB TRIM RUNAWAY FULL NOSE UP.  FOUND FAULT INDICATION ON RT AILERON STAB TRIM MOSUDE, RESET & ALL INDICATIONS RETURNED TO NORMAL.  PERFORMED AL TEST 40 ON MCDP IAW AMM 22-41-00, ALL INDICATIONS NORMAL.
